MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 15MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 15MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-01-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 300-01-15 - eq humeral stem primary, press fit 15mm: (b)(6); 320-42-00 - eq reverse 42mm humeral liner +0: (b)(6); 320-01-42 - eq reverse 42mm glenosphere: (b)(6); 320-10-00 - eq reverse tray adapter plate tray +0: (b)(6); 320-15-08 - sup/post aug, r rs glenoid baseplate: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Approximately 10 year(s) post-operative of a right rtsa, it was reported via clinical study that the patient experienced a humeral fracture ¿ tuberosity.Patient has spontaneous onset of humeral stress fracture at the base of tuberosity.No actions were taken as a result of this event and the outcome is considered continuing.The case report form indicates that this event is unlikely related to the device(s) and definitely not related to the procedure.This was reported through clinical trial study data collection activities, no device return is anticipated, and no other information is available at this time.
 
Additional Manufacturer Narrative
The reason for the post operative bone fracture reported cannot be conclusively determined but may be related to implant positioning, patient bone quality, a trauma, and/or another patient related condition.However, this cannot be confirmed based on the information provided.D1: corrected d2: corrected d3: corrected d4: corrected d10: concomitant device(s): 320-42-00 - eq reverse 42mm humeral liner +0: (b)(6) 320-01-42 - eq reverse 42mm glenosphere: (b)(6) 320-10-00 - eq reverse tray adapter plate tray +(b)(6).320-15-08 - sup/post aug, r rs glenoid baseplate: 3813155 g4: corrected h6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 15MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21561397
Report Number1038671-2025-01513
Device Sequence Number9127497
Product Code HSD
UDI-Device Identifier10885862079336
UDI-Public10885862079336
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2024
Device Catalogue Number300-01-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date07/29/2025
Date Device Manufactured04/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale
Patient Weight82 KG
Patient RaceWhite